# SDR CA080911002

- Difficulty date: September 9, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 16,913 hours
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R330339
- Condition: Cracked
- Location: Cockpit
- Part time: 18,238 hours
- Stage of operation: DE
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

(CAN) ON DESCENT THE LT WINDSHIELD CRACKED AT FL370 AND THE LT WINDSCREEN HEAT CAUTION CAME ON. AN EMERGENCY WAS DECLARED, BUT THE A/C LANDED WITHOUT INCIDENT. THIS WINDSHIELD HAD OVER 18,000 HRS AND WAS WELL ABOVE THE AVERAGE FOR NORMAL FAILURE RATES.
